# SDR UHLA201508180695

- Difficulty date: August 18, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000039
- Aircraft time: 26,603 hours, 17,523 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SPAR 2 OTBD OF RIB 10 UPPER SKIN CRACKED INBD HOLE TO T/E.  REMOVED CRACK DAMAGE BY ROUTE AND INSTALLING DOUBLER AND FILLER REF ETD2015-170-074183.
